The constant and abusive use of Postinor 2 can have so many harmful and negative effects on the body. It can even cause life-long, irreparable damages to the body and your health.

Despite being aware of this fact, many people still go on abusing Postinor 2 in the name of preventing unwanted pregnancies. They never take a minute of their time to actually think of the effects of the Morning After pill on their health. Although it has also been said repeatedly that Postinor 2 is only meant to be used as an emergency preventive pill for pregnancy, so many ladies have turned it into a regular contraceptive pill.

Many even go as far as using it as an abortion pill, using it even after they realize they are pregnant. These and so many others can have side effects on the body and as time goes on, some of these effects caused by Postinor 2 on the body will even become irreversible. Here are some of the effects of Postinor 2 on the body;

1. Vaginal Bleeding: One of the effects of using Postinor 2 in a constant and abusive manner is that it can cause the vagina to bleed nonstop.

While the bleeding may not be more than regular blood drops in some people, it is usually more severe in others depending on the body system. This vaginal bleeding is different from the normal menstrual cycle and sometimes, it messes up the menstrual cycle of a lady causing it to either come earlier or later than it should. When the vaginal bleeding and spotting continues, you must seek for medical attention and remedy immediately.

2. Drug Interaction: Needless to say, there are certain drugs that mustn’t be used together. This is because one of the drugs can either increase the toxicity of the other or decrease it effectiveness. It is the same case with using Postinor 2 with other drugs, it can cause drug interactions which in turn limits the ability of Postinor 2 to do what it was intended for. When a drug interaction takes place, it could either result into pregnancy or a more complicated health condition especially for patients with Asthma, epilepsy, visual impairment and so on. This complication in worst scenarios could even finally result in death.

3. Sexually Transmitted Diseases: The regular and abusive use of Postinor 2 increases the risk of contracting sexually transmitted diseases, especially for people who have unprotected sex. While a condom might seem like a major show spoiler, it is safer to have protected sex than unprotected sex that is likely to result in STDs or STIs. Postinor 2 is meant to be used as a preventive measure against pregnancy and not sexually transmitted diseases.

The use of Postinor 2 leaves you vulnerable to sexually transmitted diseases out there and this pose a high risk to your state of health. Therefore, it is more advisable to use a condom rather than Postinor 2 because it can simultaneously protect you from getting diseases and also getting pregnant.

4. Infertility Risk: Because of the lack of knowledge on the right way to use Postinor 2 and the usage of Postinor 2 as a regular method of contraception by some ladies, there is a decrease in the fertility rate of a lady. Often more than not, many ladies use postinor 2 in the wrong way, even using it with other drugs to increase its ‘potency’ and using more than twelve pills in a month, thereby resulting in an irregular monthly period.

When a woman’s monthly period begins to seize or becomes irregular, the chances of being able to get pregnant in future becomes slim. This is because for a woman to have her monthly period, ovulation must take place and when Postinor 2 is constantly used or abused, it obstructs ovulation which in turn obstructs the menstrual cycle thereby reducing the chances of conceiving to slim or zero.

5. Weight Gain: One of the more popular and negative effect of Postinor 2 on the body is that it can cause extreme weight gain. The abusive and regular use of Postinor 2 can see some girls go from being slim to being a BBW.

While the weight gain might be less pronounced in some ladies, it is usually more pronounce in most ladies. Also, the weight gain could either be experienced in some parts of the body, all the body or most times, just around the stomach area. The presence of too much fat in the body also poses a risk to your health because it has been said that when there is too much fat in the body, it can cause many health conditions such as high blood pressure and breathing disorders. This is one of the many reasons why it is not advisable to use Postinor 2 regularly.

Other Side Effects of Postinor 2

Without doubt, many medicines often have side effects when you use them. Postinor 2 is also not exempted but in some cases, the side effects turn out to be more serious than normal. Nausea, Vomiting, Fatigue, Stomach pain, Dizziness, Diarrhoea, and many others are few of the side effects Postinor 2 has on the body. In most cases, these effects are usually not serious but in the case that it is, you must see your doctor at once.

These are but few of the many effects Postinor 2 can have on your health and your body as a person when you use it or abuse it constantly. This is why it is advisable for you to learn about Postinor 2, its usage and the effects on your body. Also, remember that Postinor 2 is only meant to be used as an emergency method for contraception. If you haven’t already done so, then please visit your doctor and consult with him on the regular contraception methods that are best for you. Stay safe!

Do you have any questions to ask on the use and effects of Postinor 2? Drop your comments below.

1 2

About The Author

Team Lead - Contents

The brain behind Deedeesblog, Detola is a content writer, relationship coach, documentary photographer and Editor. Detola loves LOVE and believes that love is the greatest gift humans can give to one another. He coined the name thePhotoblogger after realizing how much he loves to tell visual stories of people and places. His vision is to document people living under $1 per day and places with tremendous potentials for investment opportunities. Deedeesblog is a platform of life and love documentary. Connect with Detola on admin@deedeesblog.com

15 Responses

  1. virginia

    have been using it for long but now am feeling weak,its almost ending the month bt my period not yet seen then am vomitting everytime i eat or even without eating,what could be the matter?

    Reply
    • Detola Deedee

      Hello Virginia.

      Have you tried seeing your doctor? It is possible you may be suffering from the side effects of the usage.

      Reply
  2. Martha

    Hi Deedee, i really appreciate you for taking your time to put this on your blog.
    Well, my question is, what kind of pills aren’t emergency pills?. I mean as couples, who isn’t ready to have babies, what can of pills is applicable?

    Reply
  3. Lorie

    Hi Deedee, I took postinor 2 and after few days I started bleeding, blood clots with severe menstrual pain… I bled for seven days… I want to ask if there was a possibility that I could have gotten pregnant without the pills? thanks

    Reply
  4. Emmanuel Amponsah Sakyi

    How can someone who has taken postinor 2 and has had effect on the ovulation and vaginal bleeding get rid of them?

    Reply
  5. Danjumah

    is it Advisable to take in postinor 2 twice in a month?? And also can it be taken before sex

    Reply
  6. Vivian

    My menstrual cycle started yesterday and it’s not flowing well and the colour is dark so I went to a pharmacist and complained then he gave me postinor 2 and some other two drugs to take,that the menstrual cycle will normalize, so I refused taken it cos i have not had sex for the past five months,so pls my question is if postinor 2 can correct menstrual cycle or cure infection?

    Reply
    • Detola Deedee

      My understanding of Postinor 2 is to stop pregnancy and not to correct menstrual cycle. Please check yourself into a hospital for proper check up and menstrual cycle monitoring. I hope you get well soon.

      Reply
  7. Keziah

    I took postinor 2 twice in a week and now my period is already late with 3 days…….. I think it altered my menstrual cycle…….My body has been giving signs as if it’s about to start…….. Pls what can I do?

    Reply
  8. Slygal

    i took postinor 2 and a week later am bleeding whiles it not time for my menses.am i pregnant

    Reply

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: